# SDR PNSA2014071403

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 51,985 hours, 42,464 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Part serial: 1306
- Condition: Faulty
- Location: Cockpit
- Part time: 4,135 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ON CWP INTERMITTENT, REPLACED WEU.
